On approximation of homeomorphisms of a Cantor set

Tom 194 / 2007

Konstantin Medynets Fundamenta Mathematicae 194 (2007), 1-13 MSC: Primary 37B05; Secondary 54H11. DOI: 10.4064/fm194-1-1

Streszczenie

We continue the study of topological properties of the group ${\rm Homeo} (X)$ of all homeomorphisms of a Cantor set $X$ with respect to the uniform topology $\tau$, which was started by Bezuglyi, Dooley, Kwiatkowski and Medynets. We prove that the set of periodic homeomorphisms is $\tau$-dense in ${\rm Homeo}(X)$ and deduce from this result that the topological group $({\rm Homeo}(X), \tau)$ has the Rokhlin property, i.e., there exists a homeomorphism whose conjugacy class is $\tau$-dense in ${\rm Homeo}(X)$. We also show that for any homeomorphism $T$ the topological full group $[[T]]$ is $\tau$-dense in the full group $[T]$.

Autorzy

  • Konstantin MedynetsDepartment of Mathematics
    Institute for Low Temperature Physics
    47 Lenin ave.
    61103 Kharkov, Ukraine
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek